# SDR 04258667

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Engine: Ge CF343B1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE GEAR DISAGREE.  PERFORM TROUBLE SHOOTING FOR NOSE GEAR DISAGREE. PERFORM GEAR SWINGS.
